MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Weakness (2145); Palpitations (2467)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 394 and 540 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 250 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Customer stated that on (b)(6) 2018 she had awoken from her nap feeling ill; she had felt weak, light heated and had heart palpitations.Customer stated she had performed a blood test and had obtained a result of 540 mg/dl fasting.Customer had called 911 and while in route, customer stated the paramedics had instructed her to administer aspirin, which she did.Customer stated that the paramedics arrived at her house 15 minutes later and had performed a blood test using their meter and had obtained a result of 380 mg/dl.The paramedics had then transported the customer to the er.Upon arrival, a blood test was performed using the hospital's meter and customer stated the result was in the 300's (customer did not remember the exact number).Customer also stated that an a1c test had also been performed and the result was 10.7.The diagnosis was hyperglycemia and 20 units of insulin was administered to the customer.The customer was discharged from the hospital on (b)(6) 2018.Customer was told by healthcare professional to stop glipizide and start metformin.Customer had continued to use the truetrack meter.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 349 mg/dl and 347 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/29/2020 and open vial date is two days.Customer did not provide lot number of test strips used previously.The meter memory was reviewed for previous test result history: result 1 :394mg/dl date: (b)(6) 2018 time:1:07pm fasting; result 2 :239mg/dl date: (b)(6) 2018 time:11:20am fasting; result 3 :279mg/dl date: (b)(6) 2018 time:9:30am fasting; result 4 :272mg/dl date: (b)(6) 2018 time:9:03pm fasting; result 5 :299mg/dl date: (b)(6) 2018 time:6:17pmfasting.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 394 and 540 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 250 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Customer stated that on (b)(6) 2018 she had awoken from her nap feeling ill; she had felt weak, light heated and had heart palpitations.Customer stated she had performed a blood test and had obtained a result of 540 mg/dl fasting.Customer had called 911 and while in route, customer stated the paramedics had instructed her to administer aspirin, which she did.Customer stated that the paramedics arrived at her house 15 minutes later and had performed a blood test using their meter and had obtained a result of 380 mg/dl.The paramedics had then transported the customer to the er.Upon arrival, a blood test was performed using the hospital's meter and customer stated the result was in the 300's (customer did not remember the exact number).Customer also stated that an a1c test had also been performed and the result was 10.7.The diagnosis was hyperglycemia and 20 units of insulin was administered to the customer.The customer was discharged from the hospital on (b)(6) 2018.Customer was told by healthcare professional to stop glipizide and start metformin.Customer had continued to use the truetrack meter.During the call on 09/05/2018, a back to back blood test was performed by the customer fasting and produced test results of 349 mg/dl and 347 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/29/2020 and open vial date is two days.Customer did not provide lot number of test strips used previously.The meter memory was reviewed for previous test result history: result 1 :394mg/dl date:(b)(6) 2018 time:1:07pm fasting; result 2 :239mg/dl date:(b)(6) 2018 time:11:20am fasting; result 3 :279mg/dl date:(b)(6) 2018 time:9:30am fasting; result 4 :272mg/dl date:(b)(6) 2018 time:9:03pm fasting; result 5 :299mg/dl date:(b)(6) 2018 time:6:17pmfasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 15-may-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi#(b)(4).Note: manufacturer contacted customer on 9/12/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7922717
Report Number1000113657-2018-00983
Device Sequence Number13905150
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/29/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5237
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY.; SECOND THERAPY.; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;